Web Access Research Portal

Research Output Details

Watson, JM, “Irrational Beliefs about Numbers”, Australian Senior Mathematics Journal, 11 (2) pp. 4-13. ISSN 0819-4564 (1997) [Refereed Article]
Data TypeValue
Type of ResearchApplied Research
Research DivisionEducation
Research GroupCurriculum and pedagogy
Research FieldCurriculum and pedagogy not elsewhere classified
Research Objective DivisionEducation and Training
Research Objective GroupOther education and training
Research Objective FieldOther education and training not elsewhere classified
Visit Item on eCitehttp://ecite.utas.edu.au/10268